# SDR CALA2014082701168

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 43,082 hours, 13,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 30655123
- Part serial: 0778
- Condition: Low Pressure
- Location: L2 Door
- Part time: 58,489 hours, 16,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE HAS LOW PRESS.  REMOVED & INSTALLED NEW L2 DOOR ESCAPE SLIDE IAW AMM 25-66-01.  ROTABLE PARTS CHANGE WAS INDICATED TT 1622432 SN OFF 00778 SLIDE, OFF 19-2520-9-0001 0778 ON 19-2520-9-0001 1182.
